MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS EXPRESSION PATIENT MONITOR (MR400); 866185

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS EXPRESSION PATIENT MONITOR (MR400); 866185
Model Number 866185
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Codes Cardiac Arrest (1762); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported that there was a problem with spo2 monitoring during an mri examination, resulting in patient harm.A follow-up report will be submitted upon completion of the investigation.
 
Additional Manufacturer Narrative
The complaint was escalated for technical investigation and the results indicate the following: log files were provided by the field service engineer and analyzed by a philips software engineer.The event in question was documented to philips as having taken place on 25-jan-2023.Results of technical investigation indicate that no device error occurred on the day of the event 25-jan-2023.Based on the limited information available and the testing conducted we were unable to replicate the reported problem.The reported problem was not confirmed.A clinical assessment review was performed and determined the following: reassessment was performed based on new information received in the complaint record.The logs were reviewed by software engineer, revealing no apparent issues with the device; however, it was noted an error message for 'bad probe' was logged.* to date, no further information has been obtained from the user; therefore, there is insufficient information to determine if the harm was serious in nature or if the device caused or contributed to the reported event.If additional information is obtained, please request reassessment of the record by the pms clinical expert.The device was confirmed to be operating per specifications and no failure was identified.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.
 
Event or Problem Description
Philips received a complaint on the expression patient monitor (mr400) indicating that they experienced problems while monitoring a patients spo2, which resulted in patient harm.The date of the this incident was documented as 25-jan-2023.The type of harm or injury was not provided by the customer despite multiple good faith effort communication attempts.The type of spo2 malfunction that occurred was not provided by the customer despite multiple good faith effort communication attempts.There was no report of death.
 
Event or Problem Description
Philips received a complaint on the expression patient monitor (mr400) indicating that they experienced problems while monitoring a patients spo2.The customer reports that a patient was experiencing shortness of breath and did not have a pulse.The customer states that the patient received cardiopulmonary resuscitation and was transferred to the intensive care unit.While providing care to the patient the spo2 monitoring showed no value on several occasions, after repositioning the spo2 finger sensor the values displayed were fluctuating yet accurate.The date of the this incident was documented as 25-jan-2023.The customer reports that the patient expired of an unknown cause.
 
Additional Manufacturer Narrative
The complaint was escalated for technical investigation and the results indicate the following: log files were provided by the fse and analyzed by a philips software engineer.The event in question was documented to philips as having taken place on 25-jan-2023.Results of technical investigation indicate that no device error occurred on the day of the event 25-jan-2023.Based on the limited information available and the testing conducted we were unable to replicate the reported problem.The reported problem was not confirmed.A clinical expert evaluated this issue and determined the following: this event is assessed as not related to the monitor in this case.Based on the information received, the logs were reviewed by engineering, revealing no apparent issues with the device.In addition, it was noted the device functioned appropriately after adjustment on the patient's finger; however, there was an error message for 'bad probe' at one time.Though it does not appear a device issue was related to the event, the cause of the patient's death remains unknown.The device was confirmed to be operating per specifications and no failure was identified.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
EXPRESSION PATIENT MONITOR (MR400)
Common Device Name
866185
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
hisham alzayat
12151 research parkway
orlando, FL 32826
4072753220
MDR Report Key16276538
Report Number1051786-2023-00002
Device Sequence Number15050615
Product Code MWI
UDI-Device Identifier00884838039131
UDI-Public00884838039131
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866185
Device Catalogue Number866185
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2023
Supplement Date Received by Manufacturer01/26/2023
06/01/2023
Initial Report FDA Received Date02/01/2023
Supplement Report FDA Received Date04/11/2023
06/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Death;
Patient SexUnknown